# SDR N6WA20110844

- Difficulty date: August 26, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 15,601 hours, 10,746 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WARNING MESSAGE WHEN DOOR IS LOCKED.   PERFORMED OPS CHECK OF DOOR WARNING SYS IAW AMM 52-70-00.  OPS CHECKED GOOD AT THIS TIME.
